# SDR SWAA2023082490459

- Difficulty date: August 16, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 56,594 hours, 34,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STA 663 VAPOR BARRIER WEB IS CRACKED AT APPROX LBL 35<[01] RECEIVED NEW PART; VAPOR BARRIER WEB; PN 111A1151Y9 ATAG WN34116 IAW BOEING DWG 111A1001 ID:0354 REV B;[02] NEW VAPOR BARRIER PART TO BE INSTALLED ON WO# 45078 5000 0022 (TTG8Q00MVZBF);[03] UPDATED PARTS INFO
